Translator Disclaimer
1 October 2002 Fourier coefficients of modular forms on G2
Wee Teck Gan, Benedict Gross, Gordan Savin
Duke Math. J. 115(1): 105-169 (1 October 2002). DOI: 10.1215/S0012-7094-02-11514-2

Abstract

We develop a theory of Fourier coefficients for modular forms on the split exceptional group G2 over ℚ.

Citation

Download Citation

Wee Teck Gan. Benedict Gross. Gordan Savin. "Fourier coefficients of modular forms on G2." Duke Math. J. 115 (1) 105 - 169, 1 October 2002. https://doi.org/10.1215/S0012-7094-02-11514-2

Information

Published: 1 October 2002
First available in Project Euclid: 26 May 2004

zbMATH: 1165.11315
MathSciNet: MR1932327
Digital Object Identifier: 10.1215/S0012-7094-02-11514-2

Subjects:
Primary: 11F30
Secondary: 11F55

Rights: Copyright © 2002 Duke University Press

JOURNAL ARTICLE
65 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.115 • No. 1 • 1 October 2002
Back to Top